General Letters in Mathematics

Volume 6 - Issue 2 (3) | PP: 84 - 105 Language : English
DOI : https://doi.org/10.31559/glm2019.6.2.3
489
20

Semi-classical Linear Functionals of Class Four: The Symmetric Case

M. Zaatra
Received Date Revised Date Accepted Date Publication Date
8/5/2019 13/6/2019 24/7/2019 18/9/2019
Abstract
In this paper, we obtain all the symmetric semi-classical linear functionals of class four taking into account the irreducible expression of the corresponding Pearson equation. We focus our attention on their integral representations. Thus, some linear functionals very well known in the literature, associated with perturbations of semi-classical linear functionals of class two at most, appear as well as new linear functionals which have not been studied.


How To Cite This Article
Zaatra , M. (2019). Semi-classical Linear Functionals of Class Four: The Symmetric Case . General Letters in Mathematics, 6 (2), 84-105, 10.31559/glm2019.6.2.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.